ITEM METADATA RECORD
Title: Formules du type de Simons et applications
Authors: Verheyen, Paul # ×
Issue Date: 1981
Publisher: The Society
Series Title: Journal of the Korean Mathematical Society vol:17 pages:197-209
ISSN: 0304-9914
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.